MathSciNet Relay Station
MathSciNet bibliographic data
MR1307522 (96f:60075) 60G44 (60H05)
Hammack, William Sharp maximal inequalities for stochastic integrals in which the integrator is a submartingale. Proc. Amer. Math. Soc. 124 (1996), no. 3, 931–938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement